# SDR QXEA9900009

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CHAFE DAMAGE ON UPPER AND LOWER FORE RUDDER ACTUATOR FITTINGS.  REPAIRED IAW RD 8-55-128.
